RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 11, Pages 1946–1953 (Mi de2905)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

The canonical integral in the neighborhood of a focus

M. V. Dolov

Gor'kii State University

Full text: PDF file (858 kB)

Bibliographic databases:
UDC: 517.925.1
Received: 09.01.1975

Citation: M. V. Dolov, “The canonical integral in the neighborhood of a focus”, Differ. Uravn., 12:11 (1976), 1946–1953

Citation in format AMSBIB
\Bibitem{Dol76}
\by M.~V.~Dolov
\paper The canonical integral in the neighborhood of a focus
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 11
\pages 1946--1953
\mathnet{http://mi.mathnet.ru/de2905}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=442355}
\zmath{https://zbmath.org/?q=an:0358.34008}


Linking options:
  • http://mi.mathnet.ru/eng/de2905
  • http://mi.mathnet.ru/eng/de/v12/i11/p1946

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Gorbuzov, V. Yu. Tyshchenko, “Particular integrals of systems of ordinary differential equations”, Russian Acad. Sci. Sb. Math., 75:2 (1993), 353–369  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:46
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019